# SDR Z5FA2012051600001

- Difficulty date: April 29, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N576CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605794
- Aircraft time: 3,218 hours, 2,378 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Warning Light
- Condition: Illuminated
- Location: Oil Bypass
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, LEFT ENGINE OIL BYPASS ANNUNCIATOR ILLUMINATED. TAKEOFF WAS ABORTED AT 45 KTS. MX REPLACED THE OIL FILTER AND INSPECTED THE ENGINE CHIP DETECTOR.  ENGINE RUNS WERE PERFORMED NO DEFECTS NOTED. OIL FILTER WAS SENT OUT FOR OIL ANALYSIS AND RESULTS CAME BACK NORMAL.  ACFT WAS RETURNED TO SERVICE.  EVENT REOCCURRED.  MX REPLACED THE OIL FILTER DIFFERENTIAL PRESSURE SWITCH, INSPECTED THE CHIP DETECTOR AND OIL FILTER.  ENGINE RUNS WERE PERFORMED WITH NO DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE. EVENT HAS NOT REOCCURRED.
